Doubly Robust Inference for the Distribution Function in the Presence of Missing Survey Data

Boistard, Hélène, Chauvet, Guillaume and Haziza, David (2016) Doubly Robust Inference for the Distribution Function in the Presence of Missing Survey Data. Scandinavian Journal of Statistics, 43 (3). pp. 683-699.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/31939

Abstract

Item non-response in surveys occurs when some, but not all, variables are missing. Unadjusted estimators tend to exhibit some bias, called the non-response bias, if the respondents differ from the non-respondents with respect to the study variables. In this paper, we focus on item non-response, which is usually treated by some form of single imputation. We examine the properties of doubly robust imputation procedures, which are those that lead to an estimator that remains consistent if either the outcome variable or the non-response mechanism is adequately modelled. We establish the double robustness property of the imputed estimator of the finite population distribution function under random hot-deck imputation within classes. We also discuss the links between our approach and that of Chambers and Dunstan. The results of a simulation study support our findings.

Item Type: Article
Language: English
Date: September 2016
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 07 May 2018 14:02
Last Modified: 24 Jan 2019 00:15
OAI ID: oai:tse-fr.eu:31939
URI: http://publications.ut-capitole.fr/id/eprint/25660

Actions (login required)

View Item View Item